Broke down…cant take anymore…hit 10/10 again yesterday…caused me to vomit, couldnt talk, barely walk,brought me to my knees…
I haven’t had adequate pain control since September, my neuro and I have been trying different meds etc while I wait for my MVD. (date unknown, sometime in the next 7 months)
I’ve decided to increase the Dilantin…
My neuro gave me a schedule on how to increase in December when we added the Dilantin. I’ve tried very hard to NOT increase due to the amount of meds I’m on already, and my neuro advised me that by adding this med my side effects might worsen or I might experience more.
So we decided I would go slow…he and I both know how much I hate taking meds period.
I’m past my breaking point though…I should practice what I preach so often to others…pain control being the most important…
So hopefully the added Dilantin will do the trick, please pray for me that it does.
I recently wrote a blog called 17 pills a day…as of tomorrow it will be 20 pills a day.
Wish me luck, any extra positive vibes, greatly appreciated.
Sigh, as a result I might not be very present here the next week or so…I’ll try and read and respond as I am able too.
Darling Mimi, I will be thinking of you. I really hope that the meds help you. You so deserve it, you who helps so many. Much love friend xx
Oh honey I’m so sorry your pain has gotten like this for you. Taking pills stinks but do it. I will be sending my positive thoughts your way for the new dose to work.
Mimi....Wishing relief comes your way soon! Liz
Oh Mimi, I am sending out prayers, positive energy and love you to, friend. As many and as much as possible. Hoping to see your with quick relief and comforted.
Don't feel self- pressure to working on here to help people -- you can take a break : )
Dear mimi, you are always trying to pic everyone up with a hug and doing your upmost to support us, We love you for it or at least i do *big hug* just take every hour as it comes, try to get as much rest as possible. will be thinking of you, just going to bed, ill count you in my prayers xxxxxx
I was at the same place a month ago. The pain was unbearable and I was taking the max of Tegretol and Neurontin. I got an emergency appt. with a neurosurgeon because I was no longer able to eat or drink. He admitted me immediately due to my weakened condition and dehydration. I had my MVD 2 days later. While I was waiting on surgery, I was given morphine every two hours IV. It really helped and made the wait bearable. Is this an option for you? I know you said your surgery is 7 months away. Why can't you be treated sooner since you are in such a dire situation? I will be thinking of you and wishing you the best in this terrible time you are having to endure.
I hope you can find some relief soon friend !! Hang in there we are here for you !!
Praying for you Mimi! ((((((((((((BIG HUGS))))))))))))) My neuro told me today that if I decide to do MVD in the future, but it's too far off and the pain is too bad that he can do the glycerol injection thing to give me temporary relief until my MVD. Maybe talk to your neuro about doing this?
Sorry Mimi. :(
I hope the increase in meds helps your pain while you wait for surgery.
Think of it as a temporary increase only. :)
Praying for you too! There is Hope for all if us. We all support each other here. Thank God for this group!
Thanks everyone, so much… <3
The increase gave me my first pain free 1-2/10 morning today…although I feel extremely drugged up, dopey and off kilter, I was soooo pleased for the break!
This afternoon I’m getting a lot of electric shocks so not as happy…but at least I’m getting significant relief of the constant pain…hopefully in a few days it’ll even out some.
I also received my pre-surgical papers in the mail today…maybe a sign that my mvd will be soon…
(( hugs)) Mimi xx
I wish you well and hope your surgery is soon. ! Im new to this terrible affliction and I am praying I dont progress any worse than I a now. This is tough to deal with
Yay!!!!!! Glad you got those papers. Maybe you should ask him about the glycerol injection though, just in case it's too far off for you to tolerate. (((((((((hugs))))))))))
Mimi, Mimi, this broke my hear. You are always so brave and there for others. I have finally found a neruo and he has put me on Oxcarbazapine and Tramasette with great success. Also one anti inlammatory in the morning. Just suggesting.
Oh Mimi, my arms are holding you tight.
Hope your pain goes away soon Mimi ((hugs))
Hi Mimi, hope your pain settles very soon for you and that the meds don't have too much of a 'bad' effect on you, it's awful that to get relief from such pain that you then have to deal with such bad side affects! Sending you much love and big (((Hugs))).....Mandy x
love, hugs and praying it wont be to long before the MVD xxx
Mimi dear, I hope that you are having more pain relief now. We don’t care if your dopey ( I know it’s not a nice feeling thought) you are loved here dopey or not. Hugs and I hope are on the mends and surgery will be sooner rather later.